# SDR MASA97062

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Breaker
- Part number: MS220735
- Condition: Normal
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU/FTW - FLT 1923 - ON LANDING IN FTW, THE EMERGENCY LIGHTS INADVERTENTLY ACTIVATED.  MAINTENANCE RESET THE EMERGENCY LIGHT CIRCUIT BREAKER, OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
